# SDR USAA2010091692004

- Difficulty date: September 2, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT BS 967 BETWEEN S25L TO S26L.  REPLACED SHEAR TIE AT BS 967 BETWEEN S25L TO S26L IAW EA 102137.
